Doctor insights on:
Yeast Infection Taking
Don't know if I have yeast or candida yeast infection. Taking Monistat n probiotics. Should I go on candida diet just in case???
Candida is yeast: Candida albicans is responsible for yeast infections. If you are not sure what is causing your symptoms I suggest seeing your doctor to confirm and rule out any other causes. There have been no real studies on the Candida diet that I am aware of. If you get the diagnosis confirmed there is no harm in trying it. Avoiding lots of sugar, white flour and processed foods is a good idea for us all. ...Read moreSee 1 more doctor answer
Infections are invasions of some other organism (fungus, bacteria, parasite) or viruses into places where they do not belong. For instance, we have normal gut bacteria that live within us without causing problems; however, when those penetrate the bowel wall and enter the bloodstream, ...Read more
I have a uti and a yeast infection taking macrobid for uti and 2 yeast pills took them both for the first time yesterday it's still burning and itchy ?
It takes a few days: It takes a couple of days for yeast symptoms (vaginal area itching, burning, redness) to start to improve and up to 5-7 days to clear up completely. UTI symptoms (urinary urgency, frequency, etc) often start to improve sooner, often within 1-2 days. Call the doctor who prescribed these treatments if your UTI symptoms still are there at 2 days, or 1 week for yeast symptoms. ...Read more
How much time does it take to cure a bad yeast infection taking fluconazole 150mg daily (1 week of taking so far). also do headaches tamper down.?
"got over" a bad yeast infection taking diflucan/monistat. Still pain during intercourse no itching just pain on entry, same partner 7 months. Why?
Will I get a yeast infection taking doxycycline, prednisone and birth control pills all at the same time?
Prevention: Natural approaches to yeast infections: 1. Wear underwear that is cotton vice synthetic 2. Avoid wearing underpants when you go to bed at night. 3. Don’t wear tight fitting panties & pantyhose. 4. Use natural tampon/ feminine pads (avoid those which are scented). 5. Avoid douches as well as use of harsh, drying soap on genitalia. 6. Rinse genitalia very well after >. ...Read more
Half truth that antibiotic rarely has side effect. I always get a yeast infection after taking antibiotic ?
Is it possible to get a yeast infection from taking amoxicillin? I've been feeling discomfort & I've been taking the pills for 2 days.
Yeast Vaginitis: Any antibiotic can result in a yeast infection by killing the bacteria that normally live in the vagina. This causes the pH to change and the yeast that are normally there in small numbers have a growth party. Usually a call to the doc who gave you the antibiotic will result in treatment being called into the pharmacy. If you are prone to this ask for an Rx when you get antibiotics. ...Read moreSee 2 more doctor answers
Candidal infection: No. Yeast infections are not std's (sexually transmitted diseases). Most common cause is a weak immune system. Risk of yeast infection raised in: stress/lack or sleep, illness/diseases; hormonal changes during period, certain meds like antibiotics, and poor eating habits. Bathing in extremely hot baths/hot tubs may increase the risk for yeast vaginal infections. ...Read more
What do you suggest if i got rid of a yeast infection by taking fluconazole, how long does the medicine take to actually?
Antifungal: U can decrease your sugar intake but the antibiotics increase the risk of vaginal yeast infections because the normal bacteria in the vagina are also killed by bacteria.Yeast are part of the normal organisms in the vagina.A balance of organisms keep the yeast from overgrowing and causing infections.If that balance is upset,the yeast can grow.Things like repHresh that help maintain the pH can help ...Read more
I am prone to yeast infections, will taking tioconazole without being positive its a yeast infection cause harm? Should i take it?
How soon should u start to feel relief from a yeast infection when taking Fluconazole? Day 2 Still having horrible burning when i urinate & awhile aft
Maybe not yeast: Normally symptoms would improve by now. If still no better after 3 days, maybe it's something other than a yeast infection. And yeast usually doesn't cause such severe symptoms like you seem to have. This could be a urinary tract infection, or severe allergic or chemical reaction. Maybe herpes if open sores. See your doctor ASAP for further diagnosis and perhaps other treatment. Good luck! ...Read more
I got a yeast infection while taking cipro (ciprofloxacin) for uti. Should I stop taking cipro (ciprofloxacin) and treat my yeast infection with an OTC med or take both @ same time?
Can I get a yeast infection while taking antibiotics for an infection that was in my urine ? -cefalexin
I have a vaginal yeast infection & started taking cranberry gummies everyday 500 mg. For how long is it safe to take this much? It's a pack of 72.
Won't hurt or help: Cranberry products have no effect in curing or preventing yeast infections. It was once thought cranberry could help treat or prevent bacterial urinary tract infection, but that has been disproved. The gummies won't do any harm (assuming you're not diabetic, if they have real sugar), but they also won't help your yeast infection. Use an "azole" product, or check with your doctor. ...Read more
- Talk to a doctor live online for free
- Yeast infection
- Taking accutane
- Taking corticosteroid medication
- Ask a doctor a question free online
- Yeast diaper rash
- Mother taking prescription medications
- Mother taking steroids
- Mother taking acne medications
- Talk to a gynecologist online for free